MathSciNet Relay Station
MathSciNet bibliographic data
MR1772442 (2001j:11041) 11G10 (11F30 11G18 11G40)
Royer, Emmanuel Facteurs $\bold Q$-simples de $J\sb 0(N)$ de grande dimension et de grand rang. (French) [$\bold Q$-simple factors of $J\sb 0(N)$ with large dimension and large rank] Bull. Soc. Math. France 128 (2000), no. 2, 219–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement